# SDR CALA2009112000684

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 31,109 hours, 11,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: BACC50AN16
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHK FOUND EMER LIGHT ON LT FWD OVERWING EXIT INOP (3 LIGHT ASSY`S INOP).  REMOVED AND REPLACED M1694 (CHARGER) AND BATT PACK PER AMM 33- 51-06, NO HELP.  T/S PER WDM 33-51-13 PG 1 SHT 1.  FOUND GD3728- DC NOT CARRYING A LOAD.  CLEANED AND RESEATED PINS.  ALL EMERGENCY LIGHTS FUNCTIONALLY CHECK GOOD.
